EconPapers    
Economics at your fingertips  
 

ON THE PITMAN NON‐ADMISSIBILITY OF CORRELOGRAM‐BASED METHODS

Marc Hallin ()

Journal of Time Series Analysis, 1994, vol. 15, issue 6, 607-611

Abstract: Abstract. A classical result of Chernoff and Savage (Asymptotic normality and efficiency of certain nonparametric tests. Ann. Math. Statist. 29 (1958), 972–94) on lower bounds for the local asymptotic power of normal‐score rank tests, and the resulting Pitman non‐admissibility of classical Gaussian testing procedures in general linear models with independent observations, are shown to hold also for linear autoregressive moving‐average time series models. The Pitman non‐admissibility of usual correlogram‐based methods follows.

Date: 1994
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1994.tb00215.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:15:y:1994:i:6:p:607-611

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-10-09
Handle: RePEc:bla:jtsera:v:15:y:1994:i:6:p:607-611